# SDR LR7A04100

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 3726651R
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION PER JOB CARD HC5511 FOUND RT FORWARD SPAR UPPER CAP CORRODED AT FS 1043, HSS 58R - 63R, WL 248.  REPLACED BEAM CAP IAW DWG 372665 AND SRM SMP 583 51-70.
